# SDR SIMA201122205

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 28,921 hours, 57,191 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CONSTANT SMOKE SMELL IN THE BACK AREA OF THE CABIN.  BOTH ENGINES RUNNING / APU OFF (DURING TAXI OPS).  FOUND BAD LIGHTING BALLAST OVER SEAT 17A.  REMOVED AND REPLACED BALLASTS AT 17A AND AT 16A.
